# SDR UALA2011060802813

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 46,935 hours, 18,930 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTS STRANGE SMELL OVER RT WING+AFTGALLEY ON TAXI OUT.  RAN PACKS OFF APU AIR WITH NO ODOR THEN RAN ENGINES SUPPLYING BLEED AIR TO BOTH PACKS WITH NO ODOR OR UNUSUAL SMELLS.
